# SDR ASAA2018060764953

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,328 hours, 12,714 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLEAR DATA QUEUE IN FMC. TAKEOFF DATA WOULD NOT LOAD.  ACFT GROUNDED.  PERFORMED FMC DISAGREE QRH AND ISSUE RESOLVED.  NO HISTORY LAST 30 DAYS.  GROUND VERIFICATION SUCCESSFUL IAW FLIGHT CREW.
